# SDR 2007UALA00479

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY AFT FRAME IS CRACKED IN UPPER RADIUS ABOVE 5TH STOP PAD FROM TOP I/B UPPER ATTACH BOLT.  MAJOR REPAIR.  REMOVED DAMAGE, ACCOMPLISHED REPAIR PER AAR EAI070071 REV IR AND UA-EVA-70082.
